# SDR C2X2008F00050

- Difficulty date: September 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 15,066 hours, 11,529 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 2825 - FLIGHT CREW REPORTED THAT DURING CLIMBING OUT, THEY HEARD A  SOUND LIKE GEAR WAS STILL DOWN WITH GEAR LEVER UP AND GEAR INDICATION SHOWING UP POSITION.  CREW RECYCLED GEAR TWICE AT AIR SPEED UNDER 200KNT, NOISE ONLY SLIGHTLY CHANGED WHEN GEAR WENT UP. FLIGHT CREW AIR RETURNED TO DEPARTURE UNEVENTFULLY. MX REMOVED AND REPLACED NOSE LANDING GEAR SEQUENCE VALVE , REMOVED AND REPLACED NOSE LANDING GEAR RT DOOR, AND THIRD UPPER LOCK BOX PROXIMITY SW.  MX PERFORMED LEAK AND OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE. (K)
